Estimated extension theorem, homogeneous collections and skeletons and their applications to topological classification of linear metric spaces and convex sets
Fundamenta Mathematicae, Tome 69 (1970) no. 2, pp. 153-190
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
C. Bessaga 1 ; A. Pełczyński 1
@article{10_4064_fm_69_2_153_190,
author = {C. Bessaga and A. Pe{\l}czy\'nski},
title = {Estimated extension theorem, homogeneous collections and skeletons and their applications to topological classification of linear metric spaces and convex sets},
journal = {Fundamenta Mathematicae},
pages = {153--190},
year = {1970},
volume = {69},
number = {2},
doi = {10.4064/fm-69-2-153-190},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-69-2-153-190/}
}
TY - JOUR AU - C. Bessaga AU - A. Pełczyński TI - Estimated extension theorem, homogeneous collections and skeletons and their applications to topological classification of linear metric spaces and convex sets JO - Fundamenta Mathematicae PY - 1970 SP - 153 EP - 190 VL - 69 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-69-2-153-190/ DO - 10.4064/fm-69-2-153-190 LA - en ID - 10_4064_fm_69_2_153_190 ER -
%0 Journal Article %A C. Bessaga %A A. Pełczyński %T Estimated extension theorem, homogeneous collections and skeletons and their applications to topological classification of linear metric spaces and convex sets %J Fundamenta Mathematicae %D 1970 %P 153-190 %V 69 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-69-2-153-190/ %R 10.4064/fm-69-2-153-190 %G en %F 10_4064_fm_69_2_153_190
C. Bessaga; A. Pełczyński. Estimated extension theorem, homogeneous collections and skeletons and their applications to topological classification of linear metric spaces and convex sets. Fundamenta Mathematicae, Tome 69 (1970) no. 2, pp. 153-190. doi: 10.4064/fm-69-2-153-190
Cité par Sources :